Posted 2/3/2014 10:05 AM (GMT -7)
Lexapro can cause increased anxiety as well and increased heart rate ....trust me I know your pain I been suffering for a year and half and let me tell you , I had 2 stress test , 2 echo , 2 hoilter monitors , X-ray of chest where they but dye in you , and I had a cardiac catherazation that'd where they go through your groin area on your leg up to your heart to check for blockage , plaque , anything what so ever that could be wrong with your heart , ... Nothing all test clean , And to add my million trips to the Er , tons of EKG and blood work , my cardiac doc says it's not my heart or coming from my heart , I have PVC here and there but it's not coiming from my heart , so basically from from the heart doc , he days it'd nothing else he can do because it's not my heart , and trust me I know your pain all to well , I wonder what the hell is this doing to me will my heart survive this , somedays I'm in so much pain , fast heart rated , etc , it's no fun ... Well it's over a year and a half and I'm still standing , I tired a few meds they don't work for me , it's a struggle everyday .... It's your anxiety , I know its hard to take in but u talking to a girl that has been to every er , every specialist and had tons and tons of procedure and test , according to the doc I'm a healthy 35 yr old and should be enjoying life ... Hahaha a joke right , I feel like crap ..... I will pray for you
So they say I have a severe anxiety disorder , I'm not claiming nothing , God is a healer ...
Faith , relax , mediation , lots of prayer
No meds ... Haven't found one that's comfortable